whats happening.

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

Twiggy2
Veteran Member


Date Joined Jan 2006
Total Posts : 703
   Posted 4/19/2006 6:59 AM (GMT -7)   
I have a question, i have switched changed taking my meds from in the morning and now taking then at night, the last two mornings i have woken up by vision has been blurry thought that i was going to pass out this morning everything around me felt like it was going dark, very weird. and i still have back headaches, i am going to call around to different psychologist today and see if they will accept me as a new patient and if not i am going to call my current doc and explain whats happening hopefully he will finally listen and do something. Anyway just wanted to know if anyone has experinces like this can it be morning anxiety or may it possibly the depression trying to haunt me again. Thanks Twiggy2. I ususally have constant headahces everyday but my family doc said that nothing seemed to wrong and sent me home with a nasal spray but now that my vision is blurred like this in the morning i think there is something going on.

AngMichelle
Veteran Member


Date Joined Apr 2006
Total Posts : 932
   Posted 4/19/2006 12:13 PM (GMT -7)   
what medication did you change too? When I was on Topax and anti-seizure meds It made me feel like I was going crazy. Are you taking a blood pressure med? Somtimes in the morning, after you body has been still and them waking and standing up makes your BP drop and heart race. At least thats my experience. I would go back to the Doctor who put you on the meds and tell him the side-effects are intollorable, he can try a new one in the same family of the med you take now. I don't think Psychology is the answer right now(unless he's the doc who put you on the meds.

I hope this go well for you. I will be praing for you too.

AngMichelle

Twiggy2
Veteran Member


Date Joined Jan 2006
Total Posts : 703
   Posted 4/19/2006 12:55 PM (GMT -7)   
I have been taking cipralex 10mg a day for a while i just changed the time of day that i take it. Was taking it in the morning now i take it at night two days ago is when i made this change and since then my vision is blurred when i get up foggy like. Anyway this may help. I read that if blurry vision happens i am to call doc as it a major side affect from the meds. So tomorrow is day three and if happens i will contact him first thing.

pink7
New Member


Date Joined Apr 2006
Total Posts : 4
   Posted 4/20/2006 1:11 AM (GMT -7)   
 
Hi there! tongue
I have recently come across an (alternative treatment) **edited by moderator** for my Migraines! It really is fantastic! It's a Thai herbal tea called Rakksa and in my experience the only thing that works for Migraines! It's absolutly wonderful! Since taken Rakksa I've had far less Migarine attacks and my Migraine is gone after 20 minutes of taking a dose of the tea! It's actually started to really change my life after years of suffering from Migraines! I was recommended the tea from a fellow Migraine sufferer who has also had the same wonderful affects from using the tea! You can get the tea by emailing ************************* (edited as it is not permissable to post direct email information in this manner) good luck everyone! Hope it works as well for you!!
 
***Multiple edits by Moderator**
 
Feel free to post however revisit the rules, Specifically:
 
4. No advertising or links to advertising or "Spam" is permited (including signatures)
  • Advertising or Spam is defined as posting a link for the purpose of selling, soliciting or promoting by someone that has ownership or other "vested interest" to the web site involved, including efforts to promote other online forums or web sites by web site owners. 
  • If you are a web site owner and have a link that fits into this category that you want to share, please submit it to our resource directory and we will review your submission. 
  • Posts and links about fundraising (including nonprofit fundraisers) are NOT permitted. 
  • Only links to personal home pages are allowed in signatures and member profiles. 
  • Links to helpful web sites (commercial or otherwise) are allowed when they are posted by someone without any "vested interest" AND whose purpose is NOT to solicit, advertise, promote, fundraise, etc.

16. Do not post offline personal contact information (ie. your home address, phone numbers etc.) and do not ask for personal information from others.  Modify your member profile in the Control Panel (VIEW IMAGE) at the top left corner of the forum to set privacy settings for your account.  Use of full names (your first and last name) is allowed but strongly discouraged.  This is to protect your security and identity

To be contacted by email- change/update settings under "control panel"

 

Post Edited By Moderator (tysmyboo) : 4/20/2006 8:08:46 PM (GMT-6)

New Topic Post Reply Printable Version
Forum Information
Currently it is Sunday, December 10, 2017 11:00 PM (GMT -7)
There are a total of 2,903,862 posts in 318,692 threads.
View Active Threads


Who's Online
This forum has 158102 registered members. Please welcome our newest member, Deanna_lc.
243 Guest(s), 4 Registered Member(s) are currently online.  Details
Ides, Texas1992, Redeemed, tonyaraven